Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 320, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 8, 2024, 4:57 PM CDT for Jefferson County, Saint Louis County, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 48 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2024, 4:57 PM CDT (21:57 UTC)
- Expired
- Jul 8, 2024, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:58 PM CDT | TSTM WND DMG | 1 Nne Arnold, MO | Corrects previous tstm wnd dmg report from 1 NNE Arnold. Delayed Report. Time estimate. Photo of tree down on car from social media. |
| Jul 8, 4:58 PM CDT | TSTM WND DMG | 1 Sw Oakville, MO | Corrects previous tstm wnd dmg report from 1 SW Oakville. Delayed report. Time estimate. Photo of limb snapped down from social media. |
| Jul 8, 4:58 PM CDT | TSTM WND DMG | 2 Nw Arnold, MO | Corrects previous tstm wnd dmg report from 2 NW Arnold. Delayed Report. Time estimate. Photo of tree down on social media. |
| Jul 8, 5:01 PM CDT | TSTM WND DMG | Oakville, MO | Corrects previous tstm wnd dmg report from Oakville. Delayed report. Time and location estimate. Video of siding off a house and limbs down via social media. |
| Jul 8, 5:02 PM CDT | TSTM WND DMG | 2 N Oakville, MO | Corrects previous tstm wnd dmg report from 2 N Oakville. Delayed Report. Time and location estimate. Photo of large limb down via social media. |
| Jul 8, 5:05 PM CDT | TSTM WND DMG | 2 N Oakville, MO | Multiple large trees downed from winds across from Oakville High School. |
| Jul 8, 5:18 PM CDT | TSTM WND DMG | 1 Nne Arnold, MO | Corrects previous tstm wnd dmg report from 1 NNE Arnold. Delayed Report. Time estimate. Photo of tree down on car from social media. |
| Jul 8, 5:22 PM CDT | TSTM WND DMG | 1 Sw Oakville, MO | Delayed report. Time estimate. Photo of limb snapped down from social media. |
| Jul 8, 5:25 PM CDT | TSTM WND DMG | Oakville, MO | Delayed report. Time and location estimate. Video of siding off a house and limbs down via social media. |
| Jul 8, 5:28 PM CDT | TSTM WND DMG | 2 N Oakville, MO | Delayed Report. Time and location estimate. Photo of large limb down via social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140
WUUS53 KLSX 082157
SVRLSX
ILC133-163-MOC099-189-082245-
/O.NEW.KLSX.SV.W.0320.240708T2157Z-240708T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
457 PM CDT Mon Jul 8 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Monroe County in southwestern Illinois...
Southwestern St. Clair County in southwestern Illinois...
Northeastern Jefferson County in east central Missouri...
South central St. Louis County in east central Missouri...
* Until 545 PM CDT.
* At 457 PM CDT, a severe thunderstorm was located over Imperial,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Arnold, Waterloo, Columbia, Sunset Hills, Pevely, Dupo, Millstadt,
Herculaneum, Barnhart, Mehlville, Oakville, Antonia, Lemay, Green
Park, Valmeyer, Fountain, New Design, Concord, Sappington, and
Imperial.
This includes Interstate 55 in Missouri between exits 180 and 191.
This also includes Mastodon Historic Site and Gov. Dunklin's Grave
Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3830 9052 3854 9039 3846 8999 3819 9007
TIME...MOT...LOC 2157Z 282DEG 20KT 3837 9035
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
193 follow-up statements
705
WWUS53 KLSX 082208
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
508 PM CDT Mon Jul 8 2024
ILC133-163-MOC099-189-082245-
/O.CON.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Monroe IL-St. Clair IL-Jefferson MO-St. Louis MO-
508 PM CDT Mon Jul 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MONROE...SOUTHWESTERN ST. CLAIR...NORTHEASTERN JEFFERSON AND
SOUTH CENTRAL ST. LOUIS COUNTIES...
At 508 PM CDT, a severe thunderstorm was located near Columbia,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Arnold, Waterloo, Columbia, Sunset Hills, Pevely, Dupo, Millstadt,
Herculaneum, Barnhart, Mehlville, Oakville, Antonia, Lemay, Green
Park, Valmeyer, Fountain, New Design, Concord, Sappington, and
Imperial.
This also includes Mastodon Historic Site and Gov. Dunklin's Grave
Historic Site.
This includes Interstate 55 in Missouri between exits 180 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3830 9052 3854 9039 3846 8999 3819 9007
TIME...MOT...LOC 2208Z 269DEG 24KT 3840 9023
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
19056
WWUS53 KLSX 082221
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
521 PM CDT Mon Jul 8 2024
MOC099-082231-
/O.CAN.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Jefferson MO-
521 PM CDT Mon Jul 8 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3819 9007 3828 9038 3834 9037 3838 9034
3841 9035 3844 9035 3845 9034 3846 9034
3852 9032 3846 8999
TIME...MOT...LOC 2221Z 280DEG 25KT 3838 9009
$$
ILC133-163-MOC189-082245-
/O.CON.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/
Monroe IL-St. Clair IL-St. Louis MO-
521 PM CDT Mon Jul 8 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN MONROE...SOUTHWESTERN ST. CLAIR AND SOUTH CENTRAL
ST. LOUIS COUNTIES...
At 521 PM CDT, a severe thunderstorm was located near Waterloo,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Arnold, Waterloo, Columbia, Pevely, Dupo, Millstadt, Mehlville,
Oakville, Lemay, Valmeyer, Fountain, New Design, Barr, Madonnaville,
Floraville, Wartburg, New Hanover, Burksville, Monroe City, and
Foster Pond.
This also includes Gov. Dunklin's Grave Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3819 9007 3828 9038 3834 9037 3838 9034
3841 9035 3844 9035 3845 9034 3846 9034
3852 9032 3846 8999
TIME...MOT...LOC 2221Z 280DEG 25KT 3838 9009
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
19023 WWUS53 KLSX 082234 SVSLSX Severe Weather Statement National Weather Service St Louis MO 534 PM CDT Mon Jul 8 2024 MOC189-082244- /O.CAN.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/ St. Louis MO- 534 PM CDT Mon Jul 8 2024 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 3825 9029 3850 9024 3846 8999 3819 9007 TIME...MOT...LOC 2234Z 280DEG 16KT 3837 9003 $$ ILC133-163-082245- /O.CON.KLSX.SV.W.0320.000000T0000Z-240708T2245Z/ Monroe IL-St. Clair IL- 534 PM CDT Mon Jul 8 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR CENTRAL MONROE AND SOUTHWESTERN ST. CLAIR COUNTIES... At 534 PM CDT, a severe thunderstorm was located over Smithton, moving east at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Waterloo, Columbia, Dupo, Millstadt, Valmeyer, New Design, Barr, Madonnaville, Floraville, Wartburg, New Hanover, Burksville, Monroe City, Foster Pond, and Paderborn. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3825 9029 3850 9024 3846 8999 3819 9007 TIME...MOT...LOC 2234Z 280DEG 16KT 3837 9003 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:10 PM CDT, 47 minutes earlier. Its key messages:
- Heavy rainfall is expected to move into the area late tonight and continue into Tuesday evening. The Flood Watch has been expanded to include much of the area with rainfall totals expected to reach 2 to 4 inches with locally higher amounts.
- The main impacts from this event will be flash flooding along with rises along local rivers.
- Scattered thunderstorms will continue into this evening with the potential for locally heavy rainfall and isolated damaging wind gusts over parts of southeast Missouri and southwest Illinois.
Area forecast discussion, Jul 8, 4:10 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
410 PM CDT Mon Jul 8 2024
.KEY MESSAGES...
- Heavy rainfall is expected to move into the area late tonight
and continue into Tuesday evening. The Flood Watch has been
expanded to include much of the area with rainfall totals
expected to reach 2 to 4 inches with locally higher amounts.
- The main impacts from this event will be flash flooding along with
rises along local rivers.
- Scattered thunderstorms will continue into this evening with the
potential for locally heavy rainfall and isolated damaging wind
gusts over parts of southeast Missouri and southwest Illinois.
&&
.SHORT TERM... (Through Late Tuesday Night)
Issued at 409 PM CDT Mon Jul 8 2024
Scattered thunderstorms will continue into this evening ahead of the
trough over the Plains in an environment where the MLCAPES are
between 1000-2000 J/kg with deep layer shear of 30-35 knots. We
could still see a few wet microbursts through sunset. Also concerned
about locally heavy rainfall given slow storm motions and PWATS
around 2" over southeast Missouri.
CAMS are showing a decrease in the activity by mid-late evening
before the rain shield associated with TS Beryl moves into the
southern part of the CWA after midnight tonight. Latest track
forecast from NHC has been consistent moving the center across
southeast Missouri through far southern Illinois. There will be
deformation band on the left side of as it becomes post-tropical
across eastern Missouri and southwest Illinois that will help focus
one band of heavy rainfall. It still be a very efficient rainfall
producer with PWATS around 2 inches and deep warm cloud depths that
will cause prolonged moderate-heavy rainfall. The HREF is showing an
axis of 2 to 4 inches of rain from southeast Missouri from
Farmington to Litchfield with amounts locally higher than 5 inches.
I have expanded the flood watch to include central Missouri and east
central Missouri into southwest Illinois. I have included central
Missouri where the soils are already saturated and cannot tolerate
any additional heavy rainfall.
The heavy rain will end over the eastern CWA on Tuesday evening as
the Beryl races off to the east and a upper low lifts northeast into
the eastern Great Lakes late tomorrow night. This will end the
chance for showers and thunderstorms from west to east late tomorrow
night.
Britt
&&
.LONG TERM... (Wednesday through Next Monday)
Issued at 409 PM CDT Mon Jul 8 2024
Mainly dry weather is expected mid-late week except from Thursday
when the trough will move across the area with near normal
temperatures. Mainly dry weather is expected to continue into next
weekend with temperatures climbing back above normal.
Britt
&&
.AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1244 PM CDT Mon Jul 8 2024
There remains the potential for scattered showers and
thunderstorms, primarily at STL/SUS/CPS that could affect the
terminals between 21-01Z. These thunderstorms could produce brief
downpours in heavy rain that could reduce ceilings and
visibilities to MVFR or possible IFR conditions. While there will
be a continued low chance for showers and thunderstorms, rain will
begin to overspread the area from the south with Tropical Storm
Beryl after 10-12Z with rain and MVFR conditions at
COU/JEF/STL/SUS/CPS and with IFR conditions at STL after 17Z.
Britt
&&
.HYDROLOGY...
Issued at 354 AM CDT Mon Jul 8 2024
Isolated flash flooding is possible in parts of southeast Missouri
and southwest Illinois late tonight through Tuesday night due to
persistent and efficient rainfall rates. Antecedent conditions are
not as favorable as further northwest as these locations largely
missed out on the heavier rainfall earlier this month. However,
there may be at least pockets of very heavy tropical rainfall that
overwhelms 3 or 6-hour flash flood guidance (2-3" and 3-4+"
respectively).
In addition to the potential flash flood threat in parts of
southeast Missouri and southwest Illinois late tonight through
Tuesday night, river flooding is also a concern. If the heavier axis
of rainfall does end up in these locations, both the mainstem
Missouri and Mississippi Rivers likely will not be impacted too
much. Any subsequent crest on the Missouri River is very likely
(>90%) to be below the previous crest on the latest HEFS guidance.
For the Mississippi River, most of the river is at or very near
crest. Some points may see their crests come up slightly, but not
significantly unless the track of the heavier rainfall axis were to
end up further northwest than currently forecast. The exception may
be Chester, which has a ~20% chance of moderate flooding over the
next week.
Basins that are most likely to be more directly impacted by the
remnants of Beryl include the Meramec, Big, Bourbeuse, and Black
River basins. Probabilities for minor flooding on the Meramec and
its tributaries are not particularly high due to slightly below
normal flows. However, if the heavy axis of rainfall sets up over
any of these basins, minor flooding odds would increase sharply. The
Black River at Annapolis has the best chance of seeing minor
flooding given the placement of the heavier rainfall axis.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from 1 AM CDT Tuesday through Wednesday morning for
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
Madison MO-Moniteau MO-Montgomery MO-Osage MO-Reynolds MO-
Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch from 1 AM CDT Tuesday through Wednesday morning for
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jul 8, 2:29 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 229 PM CDT Mon Jul 8 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 229 PM CDT Mon Jul 8 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered thunderstorms are forecast through this evening. A few of these storms may be strong to severe with damaging winds the main threat. Widespread moderate to heavy rain will move into southeast Missouri late tonight where a flood watch is in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heavy rain and the potential for flash flooding associated with the remnants of Tropical Cyclone Beryl will spread across much of central and eastern Missouri into southwest and south central Illinois on Tuesday. Please refer to the Flood Watch for more details. There is a chance of thunderstorms over parts of the area on Wednesday, Thursday, and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Britt
In the hours before
Local storm report, Jul 8, 4:23 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
423 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg 1 NE Eureka 38.51N 90.63W
07/08/2024 St. Louis MO Trained Spotter
Multiple trees blown down in strong winds.
&&Local storm report, Jul 8, 4:32 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
432 PM CDT Mon Jul 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Hail 1 SW House Springs 38.41N 90.58W
07/08/2024 M1.50 Inch Jefferson MO Public
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:57 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 48 min |
| Jul 8, 1:28 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Jul 8, 2:37 AM CDT | Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 16 more | 48 hr |
| Jul 8, 3:23 AM CDT | Flash Flood Warning | LSX | Boone | 5 hr |
| Jul 8, 3:37 AM CDT | River Flood Warning | LSX | Boone | 8 hr |
| Jul 8, 4:13 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 4 hr |
| Jul 8, 4:43 AM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Warren | 3 hr |
| Jul 8, 9:58 AM CDT | River Flood Warning | LSX | Reynolds | 48 hr |
| Jul 8, 1:03 PM CDT | Areal Flood Advisory | LSX | Reynolds | 3 hr |
| Jul 8, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 14 min |
| Jul 8, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 24 min |
| Jul 8, 4:08 PM CDT | Areal Flood Advisory | LSX | Franklin, Saint Charles | 42 min |
| Jul 8, 4:30 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 30 min |
| Jul 8, 4:50 PM CDT | Flash Flood Warning | LSX | Franklin | 3 hr |
| Jul 8, 4:56 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Louis | 3 hr |
| Jul 8, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 28 min |
| Jul 8, 5:19 PM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Louis | 3 hr |
| Jul 8, 5:48 PM CDT | Areal Flood Advisory | LSX | Crawford | 3 hr |
| Jul 8, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 45 min |
| Jul 8, 6:04 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 18 min |
| Jul 8, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.